| Model Number |
JAZZY 614 HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not yet been made available for evaluation.If the device or further information becomes available, a follow-up report will then be issued.
Event or Problem Description
Alleges chair stopped abruptly and threw customer from the chair.
Additional Manufacturer Narrative
The device was returned and evaluated.The alleged condition (stopping abruptly) could not be duplicated.
Event or Problem Description
Alleges chair stopped abruptly and threw customer from the chair.